# SDR AALA202501175872

- Difficulty date: December 30, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 44,396 hours, 18,884 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ENGINE STRUT BOOT AT 12 0'CLOCK HAS POSSIBLE CRACKS. REMOVE AND REPLACE LEFT ENGINE STRUT BOOT AT 12 0'CLOCK. PER B737-NG AMM 72-23-02.
